RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 210, Pages 218–238 (Mi tm1162)  

This article is cited in 2 scientific papers (total in 2 papers)

Correlation between the Besov–Nikol'skii and Weyl–Nikol'skii classes of functions

M. K. Potapov, B. V. Simonov


Full text: PDF file (1109 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 210, 163–177

Bibliographic databases:

UDC: 517.5
Received in April 1994

Citation: M. K. Potapov, B. V. Simonov, “Correlation between the Besov–Nikol'skii and Weyl–Nikol'skii classes of functions”, Theory of functions and differential equations, Collection of articles. To ninetieth birthday of Academician S. M. Nikolskii, Trudy Mat. Inst. Steklov., 210, Nauka, Moscow, 1995, 218–238; Proc. Steklov Inst. Math., 210 (1995), 163–177

Citation in format AMSBIB
\Bibitem{PotSim95}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Correlation between the Besov--Nikol'skii and Weyl--Nikol'skii classes of functions
\inbook Theory of functions and differential equations
\bookinfo Collection of articles. To ninetieth birthday of Academician S. M. Nikolskii
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 210
\pages 218--238
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1421385}
\zmath{https://zbmath.org/?q=an:0916.42015}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 210
\pages 163--177


Linking options:
  • http://mi.mathnet.ru/eng/tm1162
  • http://mi.mathnet.ru/eng/tm/v210/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “On the Besov and Besov–Nikol'skii Classes and on Estimates for the Mixed Moduli of Smoothness of Fractional Derivatives”, Proc. Steklov Inst. Math., 243 (2003), 234–246  mathnet  mathscinet  zmath
    2. M. K. Potapov, B. V. Simonov, “Improvement of the Ul'yanov inequality for mixed moduli of smoothness for functions with lacunary Fourier coefficients”, Moscow University Mathematics Bulletin, 67:1 (2012), 16–22  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:132
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019